# SDR CAL950862

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- System (JASC): 5241 · Galley Doors
- Part: Hinge Cut Out
- Condition: Cracked
- Location: Galley Door
- Part time: 26,205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A .1250 INCH CRACK IN UPPER CORNER OF FORWARD GALLEY DOOR HINGE LOWER CUT OUT.  THE CUT OUT WAS REPAIRED IAW EA 5210-01055.  (X)
